Daily Mail labels anti-psychiatry cult members ADDICTS


http://www.dailymail.co.uk/health/article-4531548/Betrayed-doctors-turned-DRUG-ADDICTS.html

Ashton tapers turning people into addicts?

Becoming more addicted with taper plan
« on: April 07, 2017, 01:08:02 pm »

[Buddie]

Hello!

I have recently startet a taper plan after getting adviced that my original plan by going cold turkey was not the smartest idea.

As i have not made a sig yet ill quickly explain what dose ive been on previously and for what period:
Been on Valium for about 1 year, I do not however take it everyday, on average I have been taking it 5-6 days a week.
My doses for the past 4 months has varied between 15-35mg the days I have taken it (I have only taken it based on what I feel I need when I would experience social anxiety). I have also been on Valium in the past, then on smaller doses (max 10-15mg) and maximum 3 months time. I have cold turkey then without any problems.

Four days ago I started a taper plan with 10mg a day, (2,5mg in morning, 2,5mg afternoon, and 5mg night). Prior to this I was going cold turkey for about 9 days with two “rescue doses” in total of that period, first one being 10mg and 2nd being 15mg, so 25mg total in those 9 days.
I have not experienced any side effects with my taper plan so far, except for slighty “cloudy mind”.

My problem with the taper plan however is that I more and more feel like I am building up a much bigger addiction to the drug with my taper plan as I now know I absolutely need to take it to certain times, and it was not like this before at all, where i would just take it based on my actual needs. Now I know that when I wake up I will need to take a dose, around dinner time ill take another dose and before going to bed ill take a third dose. I truly feel like I am getting alot more addicted to the drug than I have been before, and I am really afraid that this is going to make it alot harder to quit it.

Does anyone have any suggestion to what I could do in my situation to make it better not worse?

“What is an addict?”

  • Ask a spouse or parent who has struggled for years to help a drug user and you might hear that an addict is someone who betrays you and takes whatever they can get, who bankrupts you and breaks your heart.
  • Ask a law enforcement officer who tried to help at first but then gave up because of the overwhelming extent of the problem and he might talk about the hopelessness of even making an effort.
  • Ask a doctor who has seen too many patients scream at him and his staff if he fails to give them the pills they want and he may rant about how horrible and dangerous “these people” are.
  • Ask an emergency room nurse and she might wave her hand in despair of ever being able to do more than keep a person alive so he can use drugs again the next night.
  • Ask someone who tried to help an addicted person again and again but then gave up in disgust when the person always returned to the bottle or the needle, despite that offer of help. Perhaps he can’t be blamed for concluding that an addict is someone who can’t be helped, who is hell-bent on destroying himself, who is degraded all the way down to his soul.

Benzo Buddies freak asks kooks for permission to go to the hospital after hitting head

Accidently hit my head really hard :(
« on: January 10, 2017, 11:34:09 am »

[Buddie]

OK this is kind of an odd post, but i just hit my head really hard. Should i be concerned?

My head feels tingly and somewhat numb. It also feels like Ive got a bit of head pressure atm. I would say these are just withdrawal side effects, but the symptoms only appeared after I hit my head…

Anyway I’m really worried about it. I was about to go to bed because it’s 8am and I’m tired from staying up all night. I’m scared to go to sleep now…

I don’t want to be over dramatic and go to a hospital. But what should I watch out for? I don’t want to go to bed if my brain is bleeding or have a mild concussion. May fall asleep though since I’m so tired.
« Last Edit: January 10, 2017, 02:26:11 pm by [Buddie] »

Death by brainwashing: Benzos bad, cigarettes good

Can I still smoke cigarettes?
« on: October 28, 2016, 09:36:37 pm »

[Buddie]

Im sure this question has been asked a thousand times on here but Im a newbie to benzobuddys. Can I smoke a little? I was smoking half a pack daily. Stopped ct when I found out was withdrawing from K. Now Im dying for 2 or three smokes a day. I know i should just stay off them but whats the info on their effect on withdrawals? Thanks everyone. You guys make this bad trip better!

After thirty years addict wants off benzo merry-go-round

30 year Headache!
« on: October 16, 2016, 01:09:45 pm »

[Buddie]

In 1986 I was prescribed Ativan…….In 1995 Diazepam was substituted. until the last year I was unable to come of Benzos. This time last year I was on 40mg of Diazepam daily ( Taken in one go in the morning ) I was told by the local GP surgery I had to come off them. What staggers me is the lack of information, total lack of support. I have done my own research. Phoned a helpline in Bristol. Presented an ignorant GP with tapering guidelines. X wanted me to cut from 15mg to 20mg in less than 2 weeks…The withdrawal was horrendous and totally ruined my Christmas and that of other family members. X Told me I was not suffering from Withdrawal 18 days later and told me I was depressed……Giving me anti-depressant medication.”016 has seen me totally on my own try to withdrawal…I am now down to 8mg and am horrified to feel so awful on trying to cut by 1mg every 2 weeks. I live with daily tension headaches and have had them since taking Ativan years ago…they hav3 never gone away. I just want to share with others anything that can be helpful and also to top feeling so alone in this daily struggle. This last week has been one of the worst weeks of my whole life…..Thank you […]

Pill-crazed hophead eats handfuls of benzos in search of nirvana

Major setback to hell.
« on: October 08, 2016, 09:03:51 pm »

[Buddie]

Hi friends

I’ve just done the most stupid thing. I’ve been pretty stable on 5mg Lorazepam for 3 weeks now.

I was just about to take my 5mg and accidentally found a supply of Valium that my partner was hiding from me. I’ve had some bad news today and my anxiety/stress has been off the scale all day.

I was like a child in a sweet shop and just couldn’t help myself. I took my 5mg Lorazepam and 10x 5mg Valium. This adds up to 90mg benzo if I’m not mistaken.

My question is will this reset my taper/tolerance and will I have to start again. Will I go through a withdrawal process again until I stabilise.

I’m so mad at myself right now if I didn’t have family to worry about I would hang myself tonight.

Please help.